Spectral properties of truncated Toeplitz operators by equivalence after extension

Câmara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2016) Spectral properties of truncated Toeplitz operators by equivalence after extension. Journal of Mathematical Analysis and Applications, 433 (2). pp. 762-784. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015, Elsevier. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Truncated Toeplitz operator; Toeplitz operator; Equivalence by extension; Model space
Dates:
  • Published: 15 January 2016
  • Accepted: 7 August 2015
  • Published (online): 10 August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Aug 2015 10:35
Last Modified: 16 May 2019 18:42
Published Version: http://dx.doi.org/10.1016/j.jmaa.2015.08.019
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2015.08.019

Share / Export

Statistics